Alert archive / Florida / High Surf Advisories in 2015
High Surf Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Feb 20, 2015, 3:59 PM EST. It took effect at Feb 20, 2015, 8:00 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2015, 3:59 PM EST (20:59 UTC)
- In effect from
- Feb 20, 2015, 8:00 PM EST
- Expired
- Feb 22, 2015, 7:00 AM EST
- In force
- 35 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
504 WHUS44 KMOB 202059 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 259 PM CST FRI FEB 20 2015 ...HIGH RISK OF RIP CURRENTS DEVELOPING BY THIS AFTERNOON... ...HIGH SURF ADVISORY NOW IN EFFECT THROUGH SATURDAY EVENING... .AN ONSHORE FLOW DEVELOPS TODAY. WIND SPEEDS SUBSEQUENTLY INCREASE AND NORTHERLY MOVING SWELL WILL CONTINUE THROUGH THE WEEKEND. IN ADDITION THIS WILL BRING RELATIVELY MUCH HIGHER BREAKER HEIGHTS BETWEEN 5 AND 7 FEET ON SATURDAY. ALZ064-FLZ002-004-006-210500- /O.NEW.KMOB.SU.Y.0001.150221T0100Z-150222T0300Z/ /O.CON.KMOB.RP.S.0006.150221T0000Z-150223T0000Z/ LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 259 PM CST FRI FEB 20 2015 ...RIP CURRENT RISK REMAINS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH SUNDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CST SATURDAY. * WAVES AND SURF...5-7 FEET BREAKERS * TIMING...THIS EVENING THROUGH LATE SATURDAY * IMPACTS...DANGEROUS RIP CURRENTS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET... WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ ALZ063-210500- /O.CON.KMOB.RP.S.0006.150221T0000Z-150223T0000Z/ LOWER MOBILE- 259 PM CST FRI FEB 20 2015 ...RIP CURRENT RISK REMAINS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH SUNDAY AFTERNOON... * TIMING...THIS EVENING THROUGH THE ENTIRE WEEKEND * IMPACTS...DANGEROUS RIP CURRENTS PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY BUT IT WILL BECOME A HIGH RISK BY THIS EVENING AND THIS ENDURES THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
4 follow-up statements
868 WHUS44 KMOB 210511 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1111 PM CST FRI FEB 20 2015 ...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... ...HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH SATURDAY EVENING... .A FRONTAL BOUNDARY SINKING SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY ON SATURDAY RESULTS IN A STRENGTHENING SOUTHEAST WIND FLOW. THE STRONG SOUTHEAST WINDS COMBINED WITH NORTHERLY MOVING SWELL RESULTS IN MUCH HIGHER BREAKER HEIGHTS BETWEEN 5 AND 7 FEET ON SATURDAY. THERE IS ALSO A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. ALZ064-FLZ002-004-006-211300- /O.CON.KMOB.SU.Y.0001.000000T0000Z-150222T0300Z/ /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1111 PM CST FRI FEB 20 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SATURDAY... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CST SATURDAY. * WAVES AND SURF...5-7 FEET BREAKERS. * TIMING...OVERNIGHT THROUGH LATE SATURDAY. * IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET... WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ ALZ063-211300- /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER MOBILE- 1111 PM CST FRI FEB 20 2015 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * TIMING...OVERNIGHT THROUGH THE ENTIRE WEEKEND. * IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
367 WHUS44 KMOB 211256 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 656 AM CST SAT FEB 21 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH THIS EVVENING... ...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... .A FRONTAL BOUNDARY SINKING SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY TODAY WILL RESULT IN A STRENGTHENING SOUTHT TO SOUTHEAST WIND FLOW. THE STRONG ONSHORE WINDS...COMBINED WITH NORTHERLY MOVING SWELL...WILL PRODUCE BREAKER HEIGHTS AT THE BEACHES BETWEEN 5 AND 7 FEET TODAY. THERE IS ALSO A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS ALONG AREA GULF FRONT BEACHES. ALZ064-FLZ002-004-006-212100- /O.CON.KMOB.SU.Y.0001.000000T0000Z-150222T0300Z/ /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 656 AM CST SAT FEB 21 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WAVES AND SURF...5-7 FEET BREAKERS. * TIMING...WAVES AND SURF THROUGH LATE TODAY...RIP CURRENTS THROUGH SUNDAY. * IMPACTS...MINOR BEACH EROSION AND DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET... WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ ALZ063-212100- /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER MOBILE- 656 AM CST SAT FEB 21 2015 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * TIMING...THROUGH SUNDAY. * IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
052 WHUS44 KMOB 212102 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 302 PM CST SAT FEB 21 2015 ...DANGEROUS SURF CONDITIONS CONTINUE ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA... .A LARGE SWELL GENERATED BY A STRONG ONSHORE FLOW WILL RESULT IN HIGH SURF ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. IN ADDITION...A HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH THE DAY SUNDAY. ALZ064-FLZ002-004-006-220600- /O.EXT.KMOB.SU.Y.0001.000000T0000Z-150222T1200Z/ /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 302 PM CST SAT FEB 21 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WAVES AND SURF...5-7 FEET BREAKERS. * TIMING...THE HIGH SURF WILL PERSIST THROUGH TONIGHT WITH THE HIGH RISK OF RIP CURRENTS PERSISTING THROUGH SUNDAY. * IMPACTS...MINOR BEACH EROSION AND DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET... WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ ALZ063-220600- /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER MOBILE- 302 PM CST SAT FEB 21 2015 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * TIMING...THROUGH SUNDAY. * IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
669 WHUS44 KMOB 220510 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1110 PM CST SAT FEB 21 2015 ...DANGEROUS SURF CONDITIONS CONTINUE ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA... .LARGE SWELL GENERATED BY A STRONG ONSHORE FLOW RESULTS IN HIGH SURF ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. IN ADDITION...A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE THROUGH THE DAY SUNDAY. ALZ064-FLZ002-004-006-221300- /O.CON.KMOB.SU.Y.0001.000000T0000Z-150222T1200Z/ /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1110 PM CST SAT FEB 21 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WAVES AND SURF...5-7 FEET BREAKERS. * TIMING...THE HIGH SURF WILL PERSIST THROUGH TONIGHT WITH THE HIGH RISK OF RIP CURRENTS PERSISTING THROUGH SUNDAY. * IMPACTS...MINOR BEACH EROSION AND DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET... WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ ALZ063-221300- /O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/ LOWER MOBILE- 1110 PM CST SAT FEB 21 2015 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * TIMING...THROUGH SUNDAY. * IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Feb 20, 12:33 PM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Feb 20, 12:33 PM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1133 AM CST FRI FEB 20 2015
.AVIATION...VFR CONDITIONS THROUGH DUSK THEN TRENDING TO MVFR DUE TO
CIGS. VSBYS REMAIN VFR. GUSTY SOUTH WINDS THIS AFTERNOON BECOMING
EVEN STRONGER BY MID MORNING SATURDAY AS MIXING OCCURS. OTHERWISE NO
OTHER CONCERNS. /23 JMM
&&
.PREV DISCUSSION... /ISSUED 954 AM CST FRI FEB 20 2015/
..A HIGH RISK OF RIP CURRENTS BEGINNING THIS EVENING AND INTO THE WEEKEND...
..INCREASING AND THICKENING CLOUDS THIS AFTERNOON FROM THE NORTH...
UPDATE...HAVE CANCELED WINTER WEATHER ADVISORY FOR PATCHY FREEZING
DRIZZLE. IMPACTS WERE EXCEEDINGLY MINOR WEST OF I-65 AND NORTH OF
HIGHWAY 84...ESPECIALLY IN CHOCTAW CO ALABAMA. LATEST OBSERVATIONS
SHOW SURFACE WINDS TURNING SOUTHERLY QUICKLY IN RESPONSE TO UPSTREAM
FORCING AND DEPARTING RIDGE...TEMPERATURES RISING AND ONLY A FEW
PATCHES OF NOW SHOWERS OVER THE NW ZONES. DID A ZONE UPDATE (AND PFM)
AND LEFT A SLIGHT CHANCE POPS FOR REMAINDER OF THIS AFTERNOON MAINLY
FAR NRN TIER OF ZONES. MAIN THING TODAY WILL BE CLOUDS INCREASING
FROM THE NORTH WHICH CONTRIBUTES TO A SLOW TEMPERATURE RISE ALONG AND
NORTH OF HIGHWAY 84 AND A QUICKER RISE TO THE SOUTH. TEMPERATURES WILL
RANGE FROM THE UPPER 40S OVER THE NORTHERN ZONES TO MID 50S ALONG THE
COAST.
ALSO ISSUED A'HIGH' RISK OF RIP CURRENTS BEGINNING AROUND DARK AND
LASTING INTO THE WEEKEND AS NORTHERLY MOVING SWELL PERIODS AND ONSHORE
WIND SPEEDS INCREASE. /23 JMM
MARINE...ON 930 AM CST UPDATE MAINLY ADDED SCEC CONDITIONS FOR THIS
AFTERNOON IN SRN MOBILE BAY...BAYS WEST OF PENSACOLA AND OFFSHORE. WINDS
PICK UP DRAMATICALLY INTO THE 18 TO 23 KNOT RANGE THIS AFTERNOON OFFSHORE
(15 TO 20 KT IN THE BAYS). ALL WITH HIGHER GUSTS. SEAS BUILD TO 1 TO
3 FEET OUT TO 20 NM AND 3 TO 4 FEET BETWEEN 20 AND 60 NM BY EARLY
EVENING. AT THAT TIME...A SMALL CRAFT ADVISORY WILL GO INTO EFFECT. /23
JMM
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 55 49 67 56 71 / 10 20 20 50 40
PENSACOLA 52 49 68 59 71 / 10 05 10 30 40
DESTIN 52 47 67 57 65 / 10 05 10 30 40
EVERGREEN 51 39 71 54 75 / 10 05 10 40 50
WAYNESBORO 52 46 67 57 63 / 20 30 40 60 50
CAMDEN 48 40 71 54 68 / 20 20 20 50 60
CRESTVIEW 52 39 69 53 73 / 10 05 10 30 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
MONROE...WILCOX...
RIP CURRENT RISK FROM 6 PM FRIDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...RIP CURRENT RISK FROM 6 PM FRIDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...
RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL OKALOOSA...INLAND OKALOOSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO MIDNIGHT SUNDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Feb 20, 7:52 AM EST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 652 AM CST FRI FEB 20 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-211300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 652 AM CST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE HAS SHIFTED EAST OF THE REGION...AND A STORM SYSTEM HAS BEGAN TO DEVELOP WELL TO OUR WEST. A VERY DRY AND COLD AIRMASS REMAINS IN PLACE THIS MORNING...BUT WILL BEGIN TO MODIFY TODAY AND ESPECIALLY TONIGHT AS A RETURN FLOW DEVELOPS OFF THE GULF OF MEXICO. SOME LIGHT RAIN MAY MOVE INTO THE FAR WESTERN PORTIONS OF THE FORECAST AREA BY MID MORNING...BUT THE VERY DRY AIRMASS IN LOWER LEVELS OF THE ATMOSPHERE WILL NOT ALLOW THE LIGHT MOST OF THE PRECIPITATION TO NOT REACH THE GROUND. IF ANY PRECIPITATION DOES REACH THE GROUND...THERE MAY BE A VERY BRIEF WINDOW OF FOR SOME VERY LIGHT FREEZING RAIN OR DRIZZLE THROUGH MID MORNING UP AROUND WAYNE AND CHOCTAW COUNTIES. LITTLE TO NO ICE ACCUMULATION AND NO DRIVING HAZARDS ARE EXPECTED. WE WILL MONITOR OVER THE NEXT SEVERAL HOURS. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONT WILL APPROACH THE REGION FROM THE WEST ON SATURDAY AND MOVE ACROSS THE AREA LATE SUNDAY. SHOWERS WILL BECOME LIKELY ACROSS THE AREA IN ASSOCIATION WITH THIS FRONTAL PASSAGE...BUT NO SEVERE WEATHER IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-211300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 652 AM CST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT INCREASING SOUTHEASTERLY WIND TODAY AND TONIGHT TO 20 TO 25 KNOTS OVER GULF WATERS BY THIS EVENING AND ROUGH CONDITIONS ON BAYS AND INLAND WATERWAYS WILL CREATE HAZARDOUS FOR SMALL CRAFT TONIGHT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS WILL DECREASE OVER THE MARINE AREA SATURDAY NIGHT INTO SUNDAY. LIGHT TO MODERATE WINDS EXPECTED THROUGH THE REMAINDER OF THE WEEK. NO HAZARDOUS WEATHER CONDITIONS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:11 AM EST | Red Flag Warning | MOB | 6 hr | |
| Feb 20, 9:44 AM EST | Rip Current Statement | MOB | 69 hr | |
| Feb 20, 3:48 PM EST | Wind Advisory | MOB | 28 hr | |
| Feb 20, 4:55 AM EST | Small Craft Advisory | MOB | 44 hr | |
| Feb 20, 8:36 AM EST | Freezing Rain Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more | 99 min |
Nearby
High Surf Advisories in Florida, 2015High Surf Advisories in Alabama, 2015Every high surf advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.